Weakness

Assalam o alaikum From last Monday i was suffering from fever which was 101, 102, taken penadol so that fever came down.. dr. Gave me antibiotics jis sy bukhar to utar gaya hai lekin mujhe periods date sy pehle aagaye hain aur bht ziada weakness hogai hai.. Bp uthne k baad 2 din sy boht low hoja raha hai thande paseene aate hain face aur hath thanda hojata hai aur dimagh sunn hone lagta hai.. please suggest me what should i do.. is this normal after illness Thank u

dr-zeeshan-junejo-general-physician-islamabad

MBBS , Atls, diploma in hospital management, diploma in trauma life support, | Islamabad

review-img 1 Positive Reviews

Wsallams. Which antibiotics you used and for how long . Are you married?
Kids? . What do you do? Kubhi low hemoglobin ya anaemic to nahee rahee ?
Hb kitni hey ?

dr-muhammad-salman-fazal-general-physician-lahore

MBBS, FCPS | Lahore

review-img 1 Positive Reviews

Yes it's normal...take some multivitamins